Marvin, welcome to the forum. I am so sorry you have gone through so much misery for three years. It's good that you are free of the C virus now, though. First of all, your doctor telling you there are little to no side effects to the combo treatment goes against everything I have heard and read. Based on that, most people are unable to continue working while being treated and get very sick.
Where is your pain and what is the cause of it? I now have liver cancer as a result of hep C, and I am not taking anything near as strong as you are. You should not be taking morphine unless there is some underlying condition that has not been treated.
How far did you go with your SSD claim? If you were only turned down once or twice, get a lawyer to appeal.
While illness during treatment is common (after all, they are putting chemicals into your body to kill cells--interferon is a cancer drug), I have never heard of anyone experiencing what you are post-treatment. It could be that you developed some kind of immune system dysfunction as a result of treatment.
Do your doctors have any clue why this is happening to you?
Please come back and post. People here are terrific and are going through a wide variety of liver problems or are the caretakers of those with same.
Prayers for your healing,
Post Edited (hep93) : 4/22/2006 1:43:13 PM (GMT-6)